# SDR YENA2024060500827

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 44,328 hours, 29,224 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 4151001003
- Part serial: 0342
- Condition: Failed
- Location: Lt Aileron
- Part time: 44,279 hours, 29,268 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1410, JAX-BOS. (AIRCRAFT DIVERTED TO JFK) 'AILERON RH FAIL EICAS MESSAGE OCCURED INFLIGHT WITH NO OTHER ABNORMAL INDICATIONS; REMOVED AND REPLACED R/H WING O/B AILERON PCU IAW AMM 27-12-01. OPS CHECK GOOD. NO FAULTS NOTED.
